×

Correction of a paper by Attal and Émery on bidimensional Azéma martingales. (Correction à un article d’Attal et Émery sur les martingales d’Azéma bidimensionnelles.) (French) Zbl 0984.60045

Azéma, Jacques (ed.) et al., Séminaire de Probabilités XXXV. Berlin: Springer. Lect. Notes Math. 1755, 120-122 (2001).
The authors exhibit a Markovian structure equation whose solution, unique in law, is a positive martingale with bounded variations and a.s. a finite number of jumps, and which converges to 0 at infinity. Incidentally, this corrects a (minor) error in a previous article of S. Attal and M. Émery [Astérisque 236, 9-21 (1996; Zbl 0863.60045)].
For the entire collection see [Zbl 0960.00020].

MSC:

60G44 Martingales with continuous parameter

Citations:

Zbl 0863.60045
PDF BibTeX XML Cite
Full Text: Numdam EuDML